HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Construction of unramified Galois extensions over maximal abelian extensions of algebraic number fields

Files in This Item:
pre489.pdf849.21 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83635

Title: Construction of unramified Galois extensions over maximal abelian extensions of algebraic number fields
Authors: Ohtani, S. Browse this author
Issue Date: 1-Aug-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 489
Start Page: 1
End Page: 14
Abstract: We construct unramified Galois extensions over maximal abelian extensions of algebraic number fields by using division points of abelian varieties which have everywhere semistable reduction. Further, by using division points of elliptic curves, we construct infinitely many linearly inde­pendent unramified Galois extensions of Q((p= )ab having SL2(Zv) as the Galois group over Q( (p= )ab.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69239
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University